# SDR EIAA200900091

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME REPAIR INCORRECT, BS 320 STR 15L.  REMOVED OLD REPAIR, FABBED AND INSTASLL NEW REPAIR PER B747 SRM 51-30-02, 53-10-20 FIG 25 AND 51-40-03 FIG 3 SHT. 1-4
